Open Access
March, 2005 Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds
Alfonso Carriazo, Luis M. Fernández, María Belén Hans-Uber
Rev. Mat. Iberoamericana 21(1): 47-66 (March, 2005).


We study slant submanifolds of $S$-manifolds with the smallest dimension, specially minimal submanifolds and establish some relations between them and anti-invariant submanifolds in $S$-manifolds, similar to those ones proved by B.-Y. Chen for slant surfaces and totally real surfaces in Kaehler manifolds.


Download Citation

Alfonso Carriazo. Luis M. Fernández. María Belén Hans-Uber. "Minimal Slant Submanifolds of the smallest dimension in $S$-manifolds." Rev. Mat. Iberoamericana 21 (1) 47 - 66, March, 2005.


Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1084.53046
MathSciNet: MR2155013

Primary: 53C25 , 53C40

Keywords: $S$-manifold , minimal submanifold , slant submanifold , smallest dimension

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.21 • No. 1 • March, 2005
Back to Top